Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tired after taking medicines for migraine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2203 Questions
Doctor :   Hi Tabrez
User :   Hello doctor
Doctor :   How can I help you?
User :   I am diagonsed with migraine
Doctor :   ok..
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   After consultation with a qualified neurologist, I have been asked t o take the below medicines
Doctor :   ok
User :   27, computer related work, bangalore, single
User :   Ingeral 10mg
User :   and Sibelium 10
User :   for 2 months
User :   Ingeral 1-0-1
Doctor :   ok
User :   Sibelium 0-0-1
User :   i am facing some side effects
Doctor :   when did you start these medicines
User :   1st March 2008
User :   i feel weak
Doctor :   what problems are you facing?
Doctor :   did you mean Inderal?
Doctor :   the tab?
User :   yes
Doctor :   ok
User :   sorry
Doctor :   other than weakness- are you facingany other problems?
User :   feel disturbed and uninterested
Doctor :   ok...
Doctor :   do you have any other health problems? or allergies previously?
User :   not feeling my usual self
User :   no
Doctor :   what is the strength of the tablet Inderal you are taking?
User :   having trouble sleeping
User :   10 mg
Doctor :   ok
Doctor :   and sibelium?
User :   10 mg
User :   find trouble breathing sometimes
User :   need to take deep breaths
Doctor :   Have you had your BP checked?
User :   the doctor checked it and i am not sure what the nos are
Doctor :   when did this tiredness start?
User :   last 3-4 days
User :   i am usually very energetic but now i am not
Doctor :   are you taking any other medications for any other reasons?
User :   i take Grenil if I get an attack
Doctor :   ok
User :   nothing else
Doctor :   any giddiness?
User :   no
User :   yes but the migraine headaches have reduced
Doctor :   was- that yes- for giddiness or no?
User :   no
Doctor :   ok
User :   no giddiness
Doctor :   have you ever had this breathing difficulty problem anytime before?
User :   no
Doctor :   Tabrez- as you are having these problem of tired ness and breathing difficulty - it could be a side effect of Inderal- so you need to go to a GP for a BP check up and
User :   i was fine doc
User :   GP?
Doctor :   after that speak to your neurologist
Doctor :   general Practitioner-
User :   OK
User :   shall I stop taking it
Doctor :   Do that as soon as you can
Doctor :   Is there anything else I can help you with?
User :   do u think i might be having low bp?
Doctor :   No- you need to get your BP checked first
User :   nothing else. thank you very much for your time.
Doctor :   you could be having a lower BP
User :   thank you doctor.
Doctor :   welcome;
Thanks for consulting Health care magic. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor